# SDR DALA2016031101868

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 69,013 hours, 51,719 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER HAS A CRACK ON TOP L/E.  REMOVED DAMAGED SKIN BETWEEN STOP DRILLS.  TRIMMED OUT DAMAGED AREA. HFEC IAW SPM 6-10-01.001.  FABRICATED AND INSTALLED INTERNAL DOUBLER AND FILLER IAW PRI 544417-14, REV O.  IDENTIFIED REPAIR IAW 900-5-1, NR 4.  RECEIVED FINAL ER/A 544417-14, REV ORIGINAL SECT 1 C/W.
